# SDR AALA2020080319004

- Difficulty date: July 30, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323
- Aircraft serial: 31546
- Aircraft time: 30,506 hours, 3,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Inoperative
- Location: R5 Door Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED,  R5 DOOR, EMERGENCY POWER ASSIST SYSTEM GREEN LIGHT NOT BLINKING.  REMOVED AND REPLACED THE BACK-UP BATTERIES IAW AMM 52-12-20, OPERATIONAL CHECK OKAY.
